High accuracy difference formulae for a fourth order quasi-linear parabolic initial boundary value problem of first kind

MOHANTY, R.K., EVANS, D.J. and KUMAR, D., 2003. High accuracy difference formulae for a fourth order quasi-linear parabolic initial boundary value problem of first kind. International Journal of Computer Mathematics, 80 (3), pp. 381-398. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K., Evans, D.J. and Kumar, D.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:24
Last Modified: 09 Oct 2015 10:24
URI: http://irep.ntu.ac.uk/id/eprint/12542

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year